# SDR REXA201100041

- Difficulty date: January 18, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 16,731 hours, 14,234 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 16,731 hours, 14,234 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 6047T63P04
- Condition: Leaking
- Location: Rt Engine
- Part time: 16,731 hours, 14,234 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF KDTW THE CAPTAIN SAW SMOKE COMING FROM A VENT.  THIS WAS FOLLOWED BY A SMOKE TOILET CAUTION MESSAGE.  THE FLIGHT CREW COMPLIED WITH THE QRH, DECLARED AN EMERGENCY AND REQUESTED TO RETURN TO KDTW.  AN OTHERWISE UNEVENTFULL APPROACH AND LANDING WAS MADE AT KDTW.  AFTER CFR INSPECTION, THE AIRCRAFT WAS TAXIED TO THE GATE.  MAINTENANCE INSPECTED THE AIRCRAFT AND DISCOVERED A NUMBER ONE BEARING CARBON SEAL LEAKING ON THE RIGHT ENGINE.  THE CARBON SEAL WAS REPLACED AND THE COMPRESSOR WASHED.  HIGH POWER GROUND RUNS TO DRY OUT THE ENGINE PRODUCED NO SMOKE IN THE COCKPIT OR CABIN OR EVIDENCE OF FURTHER LEAKAGE.
